# SDR COMA2010042350104

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 23,994 hours, 20,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 23,994 hours, 20,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 WEB IS CRACKED AT LINTEL FITTING.  REPAIRED LINTEL FITTING AT FS 621.00  IAW BOMBARDIER REO601R-53-61-1230 AND EA 10-5361-02933.
